# SDR SWAA2016032850198

- Difficulty date: March 24, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 64,493 hours, 51,221 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 6550820
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK INSPECTION PANEL RT WING PEELED OFF.  R & R PANEL 5348 IAW SIP.
